# SDR CALA9802131

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10801
- Make and model: Doug DC-9-82
- Aircraft serial: 49127
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE DID NOT COMPLETELY RELEASE FROM AIRCRAFT WHEN OPERATED FROM AFT VENTRAL DOOR.  THE FRAYED CABLE WAS REPLACED AND RIGGED IAW MM 53-53-0.
